Voluma Injections Help Lift the Cheeks giving a Smooth and Natural Result
In the vast majority of patients, you should not feel unevenness or bumps a day after your injections of Voluma. You may have mild swelling and some light massage in encouraged. However, if you have market asymmetry, pain or bumps, you need to contact your injector to discuss your issue as this is atypical. In general, Voluma injections are virtually painless (aside from a small prick of the needle entering the skin - and even this is generally numbed with anesthetic cream or ice prior to injection). Additionally, the Juvederm XC is now mixed pre-packaged with lidocaine with help with ease of injection. While some fillers do swell after they are injected, Voluma has low hydrophilic potential, meaning that it does not absorb fluid and does not swell as much as other fillers. So, usually what you see immediately after you are injection is what your result will look like. If you are still having issues, I would suggest following up with your injector and if you are not satisfied, I would seek out a well qualified injector or board certified plastic surgeon.
Bumps After Voluma
After treatment with filler, some patients can experience some temporary lumpiness and bumpiness for a few days. Most of the time it will soften up and even out after the initial swelling resolves. Sometimes gentle massage may help smooth things out. It is always best to contact the person who injected your filler so they can better evaluate your particular concern and give you appropriate advice based on what they see.
Juvederm Voluma Unevenness and Bumpiness Will Likely Resolve Within A Few Days
The best thing for you to do is contact your injecting physician. At the time that Voluma is injected, and before a patient leaves our office, we massage the areas of injection to insure that there are no lumps or bumps, and that there is smooth transition between areas of injection and those not injected. There can be some swelling and possible bruising that can contribute to unevenness for the first few days, but usually patients look great immediately after the injections. Scar tissue should not be an issue from your cannulae injection. Hopefully by now your concerns have resolved. Good luck and be well.
Voluma for cheeks.
If you just had Voluma injected yesterday, it is too soon to expect anything to look perfectly smooth, and what you described sounds like there may be swelling related to the procedure. I would recommend waiting for all the swelling to subside which can take up to 2 weeks, and if it still seems like there are lumps or there is asymmetry you should follow up with your injector. Occasionally the injector may need to massage any lumps, and in the worst case anything that did not settle down and was a lump from product deposition it can be dissolved with hyaluronidase.
Softening Voluma transitions
Voluma is a product that can create a marked lift. In patients with thinner skin, it can create a bump, where you can see the product. I accommodate for this by putting in smaller aliquots of product, more closely spaced together, and pressing down any product that protrudes.
If you are sore and this "bumpiness" occurred after you went home, then it is partially due to swelling. This swelling may take even a couple weeks to resolve.
If you are worried, please return to your injector to ask for an evaluation and double check that everything is going as it should.
Don't be worried - this is quite normal
With the cannula technique, there tends to be a more even placement of the product. The filler needs time to settle which can take up to two weeks. If you have persistent pain, I would contact your physician for a follow-up. It is normal to have tenderness when touching the area with your fingers. The unevenness may be due to bruising that occurs during the placement of the product, therefore, you cannot adequately assess your result right now. It is common to feel a bumpiness after the procedure, however, the unevenness should go away. You may always feel a lump where the product was placed but it should NOT be visible to others.
Voluma - Uneven and Bumpy
In the hands of an experienced injector, you should hopefully have a smooth result after delivery of Voluma to the mid face. There are many factors that may obscure this though, including bruising and local swelling, which may prevent the appearance of lumps and bumps until these subside. A follow up ointment to ensure you have the results you desire is important to eliminate unwanted irregularities underneath the skin after Voluma. Additionally, because Voluma is a heavier product than other filler, if the product is too superficial you may see lumps and bumps as well.
Voluma Uneven and Bumpy: Will it Improve?
Thank you for your question. I am sorry to hear about your symptoms. I would definitely speak with your injector to discuss any concerns that you may have. It is always better to address issues earlier than allowing time to potentially worsen symptoms. That being said, as an injectable, Voluma is a thick gel, and depending on the technique used (serial injections versus a single injection site), or the depth that the filler is placed, you may have some palpable unevenness that can persist for a couple of weeks after the injection. Typically during the injections your physician will feel the cheeks and massage the areas to evenly distribute and "mold' the product. I believe you most likely need time to allow the product to soften, but if any of your symptoms worsen, I would get in touch with your injector.
Lumps and Bumps after Voluma
I'm so sorry to hear you are having a difficult time after your Voluma injections! With any filler injection, the side effects can range from lumps/bumps, swelling and tenderness. Typically though, Voluma does not cause extreme soreness or warmth in the area that it was injected. I always tell my patients to call me with any of the concerns that you mentioned, so that I can evaluate them in my office. I suggest you follow up with your injector to voice your concerns. Best of luck to you!
Bumpy After Voluma
If you look "bumpy "following a Voluma injection it is possible that the Voluma was injected too superficially.It is possible to see swelling and a "lump" if a hematoma occured at the time of the injection and/or tissue swelling.Swelling will usually resolve within a few days but bumps may indicate that the Voluma may have to be dissolved with hyaluronidase.